CureZone   Log On   Join
Re: Mirena concern
 
All4MyGirls Views: 4,449
Published: 12 years ago
 
This is a reply to # 1,606,716

Re: Mirena concern


I am surprised that the doctor's don't realize there is a correlation between hormones and the migraines with aura. I was getting the same kind of migraine while I was on the bc pill. The migraines would only occur within the two or three days leading up to my period or during my pregnancy. I recall mentioning the migraines with aura to my nurse practitioner at one of my annual exams and she said it is absolutely related to the fluctuation of my hormones. When I was using the birth control pill and it was time to switch to the Sugar pill the drop in hormones would cause my migraines. That is the reason I can't use the pill anymore. The NP also said that those types of migraines put you at higher risk of having a stroke.

I wouldn't be a bit surprised if the Mirena was causing your migraines. I'm amazed at the difference in knowledge between so many doctors.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

9.391 sec, (1)